# SDR COEA2010101955803

- Difficulty date: October 19, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53671400410
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE HEAVY CHECK / MAJOR REPAIR:  UPON REMOVAL OF FR36 FOUND TOOLING DAMAGE BEYOND SRM LIMITS UNDER FLANGE AT BLO.  CUT OUT DAMAGED SKIN.  FABRICATED AND INSTALLED SKIN DOUBLER AND SHIM IAW ATR72 SRM.
